Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Dense and good hair, prescribed hormone pills for improvement of acne, hair loss and weak. Treatment?

Hi.
Dear Dr.
my hair had been so good and so dense, 9 months ago, i went to dermatologist for Improvement of acne on my face.
The Doctor Prescribed Hormones pills for 6 months. i ate those pills and now they are finished. but since two weeks ago my hair is very loss and weak. another dermatologist prescribed Ecophane pills to me.what's your opinion? would you please Guidance me?
thanks indeed for your attention
Asked On : Fri, 11 Oct 2013
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
HI
Thank for asking to HCM
Acne and hormone therapy, I think you are making some mistake, you should have mentioned the name of that tab.here, of course the growth of hair and the texture of hair greatly depend upon the hormones particularly in female patients, not only this other factors are also responsible for hair loss, stress, malnutrition,dandruff, fungal infection, hereditary, poor hygiene, these all should be look properly to rid of this, have nice day.
Answered: Fri, 11 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor